# SDR ASOA201000223

- Difficulty date: February 14, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LT BULKHEAD WEB IS CORRODED ON INBD BOTTOM CORNER.  REMOVED CORROSION FROM FS280 LH BULKHEAD PER SRM 51-21-06-001-001-A01.  REMOVED .002 TO .003 APPROX .038 TO .037 LEFT AFTER BLENDOUT WITHIN LIMITS PER SRM 53-11-10-201-003-A01.  ALODINED, PRIMED AND TOP COATED PER AMM 51-21-00-380-801-A01 AND SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
